Concave utility on finite sets
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 115 (2004)
Issue (Month): 2 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- AUMANN, Robert J., .
"Values of markets with a continuum of traders,"
CORE Discussion Papers RP
-228, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Rosa L. Matzkin & Marcel K. Richter, 1987.
"Testing Strictly Concave Rationality,"
Cowles Foundation Discussion Papers
844, Cowles Foundation for Research in Economics, Yale University.
- Kannai, Yakar, 1992. "Non-standard concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 21(1), pages 51-58.
- Kannai, Yakar, 1977. "Concavifiability and constructions of concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 4(1), pages 1-56, March.
- Simon Grant & Atsushi Kajii & Ben Polak, 2000.
"Temporal Resolution of Uncertainty and Recursive Non-Expected Utility Models,"
Econometric Society, vol. 68(2), pages 425-434, March.
- Grant, S & Kajii, A & Polak, B, 1997. "Temporal Resolution of Uncertainty and Recursive Non-Expected Utility Models," Papers 324, Australian National University - Department of Economics.
- Fuhrken, Gebhard & Richter, Marcel K, 1991. "Additive Utility," Economic Theory, Springer, vol. 1(1), pages 83-105, January.
- Chambers, Christopher P. & Echenique, Federico, 2009. "Supermodularity and preferences," Journal of Economic Theory, Elsevier, vol. 144(3), pages 1004-1014, May.
- Laurens Cherchye & Bram De Rock & Frederic Vermeulen, 2010.
"An Afriat theorem for the collective model of household consumption,"
ULB Institutional Repository
2013/131711, ULB -- Universite Libre de Bruxelles.
- Cherchye, Laurens & De Rock, Bram & Vermeulen, Frederic, 2010. "An Afriat Theorem for the collective model of household consumption," Journal of Economic Theory, Elsevier, vol. 145(3), pages 1142-1163, May.
- Cherchye, L.J.H. & Rock, B. de & Vermeulen, F.M.P., 2008. "An Afriat Theorem for the Collective Model of Household Consumption," Discussion Paper 2008-72, Tilburg University, Center for Economic Research.
- Laurens Cherchye & Bram De Rock & Frederic Vermeulen, 2008. "An Afriat Theorem for the collective model of household consumption," Center for Economic Studies - Discussion papers ces0825, Katholieke Universiteit Leuven, Centrum voor Economische Studiën.
- Cherchye, Laurens & De Rock, Bram & Vermeulen, Frederic, 2008. "An Afriat Theorem for the Collective Model of Household Consumption," IZA Discussion Papers 3794, Institute for the Study of Labor (IZA).
- T. Demuynck, 2006. "Existence of closed and complete extensions applied to convex, homothetic an monotonic orderings," Working Papers of Faculty of Economics and Business Administration, Ghent University, Belgium 06/407, Ghent University, Faculty of Economics and Business Administration.
- Tasos Kalandrakis, 2008.
Wallis Working Papers
WP51, University of Rochester - Wallis Institute of Political Economy.
- Tasos Kalandrakis, 2006. "Roll Call Data and Ideal Points," Wallis Working Papers WP42, University of Rochester - Wallis Institute of Political Economy.
- Christopher Connell & Eric Rasmusen, 2012. "Concavifying the Quasiconcave," Working Papers 2012-10, Indiana University, Kelley School of Business, Department of Business Economics and Public Policy.
- Echenique, Federico & Chambers, Christopher P., 2014. "On the consistency of data with bargaining theories," Theoretical Economics, Econometric Society, vol. 9(1), January.
- Eguia, Jon X., 2011. "Foundations of spatial preferences," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 200-205, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.